# SDR USAA2011072200026

- Difficulty date: July 13, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON CHANNEL AT BS 360, S15L.  REPLACED CHANNEL AT BS 360, S15L IAW B737 SRM 51-40-02.
